advertisement
Question
Posted by: Ant | 2008/07/23

Could it be??

Hello evryone-just need to know....After 7 yrs on the pill, I decided to give my body a break and hopefully conc.I ended with the last of my placebo tabs last week and had a light period (usual as I was on Triphasil).By the end of last week I jst finished my menses-I became ill, was put on an antib, anti-inflammatories and some tabs for my sinus by my doc. Did preg test at doc and -.Been intimate with my partner on Saturday (unprot).

Had a pink discharge on Monday changed to a blood wipe(not even 1 min), stopped and went back to a pink/brown discharge.Was this just my period ending-it was just for that day??Since yesterday my breasts have been very tender and is still now, also have some period pains.Felt some slight nausea but it`s over now.

Thnx for your feedback...Ant

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is probably your body adjusting to being off the Pill. Unfortunately sore breasts and period pains are commoner off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Ant | 2008/07/23

Dunno if this helps, but on 7th Jul, I had this watery pink discharge. Never had that b4 and my period followed the 15Jul, which was last week.

Ant

Reply to Ant

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement